# SDR CA110914007

- Difficulty date: September 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6222855011
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) GROUND SPOILERS DEPLOYED DURING TAKEOFF.  NO ASSOCIATED SECU FAULT CODES FOUND.  PERFORMED AUTO AND MANUAL GLD TESTS IAW AMM 27-65-00.  GLD MODES TEST CORRECTLY.  GROUND SPOILER PROXIMITY SENSORS ARE ADJUSTED CORRECTLY IAW AMM 27-60-00,  ALL GLD ASSOCIATED SYS OPERATE CORRECTLY AT THE GATE.  R & R RADIO ALTIMITER.
